# SDR QXEA200400175

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 13,661 hours, 19,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104781
- Part serial: H063
- Condition: Discharged
- Location: Cabin
- Part time: 17,182 hours, 24,274 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - AFT UPPER EMERGENCY LIGHT AND AFT RIGHT HAND SIDE EGRESS LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED PS4 AND PS6 POWER SUPPLY.
